Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Denver/Boulder, CO

August 17, 2015Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 17, 2015, 4:33 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 4:33 PM MDT (22:33 UTC)
Expired
Aug 17, 2015, 7:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Elbert County, CO, Lincoln County, CO

The radar

The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WGUS55 KBOU 172233
FFWBOU
COC039-073-180130-
/O.NEW.KBOU.FF.W.0033.150817T2233Z-150818T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
433 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 730 PM MDT
    
* AT 430 PM MDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN 13 MILES NORTH OF LIMON. THE RAIN IS MOVING 
  NORTHEAST AT 55 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN 
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
  ELBERT AND NORTH CENTRAL LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351

$$

TH
2 follow-up statements
811 
WGUS75 KBOU 172330
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
530 PM MDT MON AUG 17 2015

COC039-073-180130-
/O.CON.KBOU.FF.W.0033.000000T0000Z-150818T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-LINCOLN CO-
530 PM MDT MON AUG 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
NORTHEAST ELBERT AND NORTH CENTRAL LINCOLN COUNTIES...

AT 520 PM MDT...3 TO 4.5 INCHES OF RAIN HAD ALREADY FALLEN WITH 
THUNDERSTORMS IN THE PAST 2 HOURS IN EXTREME NORTHEAST ELBERT COUNTY 
EXTENDING INTO EXTREME NORTHWEST LINCOLN COUNTY. THE STORMS 
PRODUCING HEAVY RAIN MOVED EAST TO A LINE FROM SOUTHERN THROUGH 
NORTHEAST LINCOLN COUNTY.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEAST 
ELBERT AND NORTHWEST LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351

$$

TH
558 
WGUS75 KBOU 180030
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
630 PM MDT MON AUG 17 2015

COC039-073-180040-
/O.CAN.KBOU.FF.W.0033.000000T0000Z-150818T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELBERT CO-LINCOLN CO-
630 PM MDT MON AUG 17 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN ELBERT AND NORTH CENTRAL
LINCOLN COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3944 10387 3957 10384 3957 10344 3944 10351

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 2:43 PM MDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 17, 2:43 PM MDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
243 PM MDT MON AUG 17 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 227 PM MDT MON AUG 17 2015

MAIN CONCERN STILL REMAINS SEVERE WEATHER POTENTIAL ACROSS EASTERN
COLORADO THROUGH THIS EVENING. LATEST ACARS AIRCRAFT SOUNDINGS
STILL SHOWING SUBSTANTIAL CAP WITH STRONG INVERSION AROUND 700MB.
THE AIRMASS IS EVEN MORE COOLER AND STABLE OVER THE FAR NE CORNER
WITH TEMPERATURES ONLY IN THE 60S. THERE ARE SOME SCATTERED STORMS
MOVING RAPIDLY EAST OVER THE MOUNTAINS BUT MOST OF THIS ACTIVITY
EXPECTED TO DIMINISH AS IT ENTERS THE MORE HOSTILE AIRMASS. STILL
COULD SEE SOME OUTFLOW BOUNDARIES THAT PUSH INTO THE MORE UNSTABLE
ENVIRONMENT ACROSS THE PALMER DIVIDE. THIS AREA HAS HAD THE MOST
HEATING TODAY WITH READINGS IN THE LOWER TO MID 80S AND LOW 60S
DEWPOINTS. SURFACE BASED CAPES FROM 2000-3000J/KG IN THIS AREA.
EXPECT LARGE HAIL AND DAMAGING WINDS AND CAN'T RULE OUT A TORNADO
WITH SOUTHEAST LOW LEVEL FLOW.

AS THE EVENING GOES ON LOOKS LIKE THE BEST ACTIVITY WILL REFOCUS
FURTHER NORTH NEAR THE WYOMING AND NEBRASKA BORDER AREAS WITH
APPROACH OF STRONG UPPER LEVEL TROF. QG FIELDS SHOWING MODERATE QG
ASCENT OVER THE NE CORNER OVERNIGHT BEFORE TROF SWEEPS THROUGH
TUESDAY MORNING. WILL KEEP HIGHEST POPS OVERNIGHT OVER THE FAR NE
CORNER. A DRIER AIRMASS WILL SEEP INTO NORTHERN COLORADO TUESDAY
MORNING WITH SUBSIDENCE AND INCREASING GUSTY NORTHWEST WINDS.
THERE COULD STILL BE SOME LINGERING SHOWERS OVER THE FAR NE CORNER
TUESDAY MORNING. TUESDAY AFTERNOON WILL BE MAINLY DRY BUT SOME
LIGHT SHOWERS WILL DEVELOP OVER HIGHER EAST SLOPES BY LATER
AFTERNOON IN ADVANCE OF UPPER JET DIVING SOUTHWARD INTO COLORADO
BY TUESDAY EVENING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 227 PM MDT MON AUG 17 2015

A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE UPPER MIDWEST
TUESDAY NIGHT...WITH AN UPPER LEVEL RIDGE OF HIGH PRESSURE JUST OFF
THE SOUTHERN COAST OF CALIFORNIA. A STRONG UPPER LEVEL JET MAX FOR
THIS TIME OF YEAR (90+KT) WILL BE NOSING INTO NORTH CENTRAL
COLORADO. BOTH THE NAM AND GFS ARE SHOWING SOME QG LIFT...AND
PRECIPITATION ASSOCIATED WITH THE JET. THE MODELS ARE ALSO SHOWING
SOME WEAK UPSLOPE FLOW AS WELL.  THEREFORE...HAVE INCREASED POPS
ESPECIALLY FOR AREAS EAST OF THE MOUNTAINS AND NORTH OF I-70
TUESDAY EVENING AND WEDNESDAY MORNING. SOUNDINGS SHOW LITTLE OR NO
CAPE...THEREFORE THUNDERSTORMS ARE NOT EXPECTED. TEMPERATURES WILL
REMAIN ON THE COOL SIDE ON WEDNESDAY WITH HIGH TEMPERATURES IN THE
LOW TO MID 70S ON THE PLAINS.

WARMER AND DRIER WEATHER WILL RETURN TO NORTH CENTRAL AND
NORTHEASTERN COLORADO ON THURSDAY AS A DRIER WESTERLY FLOW ALOFT
SETS UP OVER COLORADO. ON FRIDAY...MODELS SHOW AN UPPER LEVEL TROUGH
OF LOW PRESSURE MOVING INTO THE NORTHERN GREAT BASIN...WITH A
MONSOONAL FLOW TRYING TO REESTABLISH OVER THE SOUTHWESTERN STATES.
THIS PATTERN MAY RESULT IN A FEW THUNDERSTORMS RETURNING TO THE
MOUNTAINS...ESPECIALLY SOUTH OF INTERSTATE 70. ON SATURDAY...THE
MODELS SHOW AN UPPER TROUGH MOVING OVER THE NORTHERN AND CENTRAL
ROCKIES...WITH AN ASSOCIATED 70+KT UPPER LEVEL JET MAX NOSING INTO
NORTHWESTERN COLORADO AND SOME ASSOCIATED QG LIFT.

ALL OF THESE FACTORS POINT TO A POSSIBLE ACTIVE WEATHER
DAY...HOWEVER...THE ONE NEGATIVE IS THAT LOW LEVEL MOISTURE SEEMS
TO LACKING WITH THIS SYSTEM. IF THIS SCENARIO PANS OUT...WE
PROBABLY COULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
OVER THE AREA...MORE NUMEROUS OVER NORTHERN SECTIONS OF OUR CWA.
THE LACK OF MOISTURE WOULD LIMIT THE STRENGTH OF THE STORMS...BUT
IF ADDITIONAL MOISTURE WOULD WORK ITS WAY INTO AREA...SOME OF THE
STORMS COULD BE STRONG.

ANOTHER THING TO NOTE IS THAT THERE ARE SOME TIMING ISSUES BETWEEN
THE MODELS...WITH THE ECMWF BEING FASTER WITH THE TROUGH AND
ASSOCIATED FRONTAL PASSAGE. THE RESULT OF THIS IS THAT THE GFS
HAS A 700 MB TEMP AT SUN 00Z OF 16 DEGREES C AT DENVER...WHILE THE
ECMWF IS AROUND 8 DEGREES C.

THE UPPER TROUGH IS EXPECTED TO MOVE INTO THE CENTRAL PLAINS STATES
ON SUNDAY...WHICH SHOULD RESULT IN COOLER AND DRIER WEATHER ACROSS
THE CWA. DRY AND WARMER WEATHER IS EXPECTED EARLY NEXT WEEK AS UPPER
LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON)
ISSUED AT 227 PM MDT MON AUG 17 2015

INITIAL WAVE OF STORMS MOVING RAPIDLY EAST OFF THE MOUNTAINS AT
THIS TIME WITH SOME SHOWERS SPILLING OUT OVER THE URBAN CORRIDOR
AND TERMINALS THROUGH 22Z.  EXPECT INITIAL WEAKENING OF STORMS AS
THEY MOVE INTO MORE STABLE AIRMASS...BUT INCREASING AGAIN EAST AND
SOUTH OF TERMINALS. EXPECT SECONDARY COLD FRONT LATER TONIGHT AS
WINDS INCREASE FROM THE NORTH AND NORTHEAST.

&&

.HYDROLOGY...
ISSUED AT 227 PM MDT MON AUG 17 2015

CERTAINLY HEAVY RAIN WITH STORMS BUT STORM MOTIONS MOVING RATHER
QUICKLY AT THIS TIME SO OVERALL FLASH FLOOD THREAT IS LOW. FURTHER
SOUTH OVER CWA...FLOW IS WEAKER SO STORMS MAY BE MORE SLOW MOVING
ACROSS ELBERT AND LINCOLN COUNTIES WITH RAINFALL RATES UP TO 1
INCH IN 30 MINUTES OR LESS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM...KALINA
AVIATION...ENTREKIN
HYDROLOGY...ENTREKIN
Hazardous weather outlook, Aug 17, 10:56 AM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1056 AM MDT MON AUG 17 2015

COZ030>051-181700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1056 AM MDT MON AUG 17 2015

...SEVERE STORMS POSSIBLE OVER NORTHEAST COLORADO AND THE PALMER
DIVIDE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL INITIALLY DEVELOP OVER THE
MOUNTAINS...FRONT RANGE FOOTHILLS AND PALMER DIVIDE EARLY THIS
AFTERNOON. ADDITIONAL STORMS WILL ALSO DEVELOP FURTHER EAST ON THE
PLAINS BY THIS EVENING AND CONTINUING OVERNIGHT.

SOME OF THE STORMS ARE EXPECTED TO BE SEVERE. THE MAIN THREAT
WILL BE LARGE HAIL UP TO GOLF BALL SIZE...BUT DAMAGING WINDS AND
HEAVY RAIN ARE ALSO POSSIBLE. THERE WILL ALSO BE A THREAT OF
TORNADOES...ESPECIALLY IN AREAS EAST AND SOUTHEAST OF DENVER IN
THE LATE AFTERNOON AND EVENING.

IN THE FAR NORTHEAST CORNER OF COLORADO...NORTH AND EAST OF
STERLING...LOW CLOUDS WILL LAST LONGER AND TEMPERATURES WILL
LIKELY BE TOO COOL FOR STRONG THUNDERSTORMS UNTIL THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY...WITH HIGH
TEMPERATURES IN DENVER ONLY MAKING IT INTO THE LOW 70S. THERE MAY
BE A FEW STORMS ON TUESDAY...BUT THEY SHOULD BE ON THE WEAK SIDE. THERE
WILL ALSO BE A CHANCE OF RAIN ACROSS THE PLAINS TUESDAY NIGHT INTO
WEDNESDAY MORNING MAINLY NORTH INTERSTATE 70. A WARMING TREND IS
EXPECTED TO BEGIN THURSDAY...AN CONTINUE THROUGH THE WEEKEND...WITH
TEMPERATURES ON THE PLAINS MAINLY IN THE 80S. THERE WILL BE A
SLIGHT CHANCE OF THUNDERSTORMS RETURNING TO THE AREA OVER THE
WEEKEND...OTHERWISE IT WILL BE DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM...ESPECIALLY FROM
DENVER SOUTH AND EAST THROUGH ARAPAHOE...ADAMS...DOUGLAS...ELBERT...
WASHINGTON AND LINCOLN COUNTIES.

In the hours before

Local storm report, Aug 17, 3:33 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON AUG 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 S PINE JUNCTION       39.44N 105.39W
08/17/2015  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 17, 4:06 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
406 PM MDT MON AUG 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             4 N ELIZABETH           39.42N 104.60W
08/17/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            THUNDERSTORM WIND GUST TO 60 MPH

0300 PM     HAIL             2 S PINE JUNCTION       39.44N 105.39W
08/17/2015  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:04 PM MDTAreal Flood AdvisoryBOUElbert116 min
Aug 16, 8:18 PM MDTAreal Flood AdvisoryBOULincoln3 hr
Aug 16, 8:23 PM MDTSpecial Weather StatementBOULincoln37 min
Aug 17, 2:32 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson16 min
Aug 17, 3:07 PM MDTSevere Thunderstorm WarningBOUDouglas, Jefferson38 min
Aug 17, 3:17 PM MDTTornado WarningBOUDouglas, Elbert28 min
Aug 17, 3:18 PM MDTTornado WarningBOUDouglas, Jefferson27 min
Aug 17, 3:34 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert26 min
Aug 17, 3:43 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld47 min
Aug 17, 3:43 PM MDTTornado Warning Tornado observedBOUDouglas32 min
Aug 17, 3:47 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington43 min
Aug 17, 3:51 PM MDTSevere Thunderstorm WarningBOUElbert39 min
Aug 17, 3:56 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert49 min
Aug 17, 4:05 PM MDTSevere Thunderstorm WarningBOUElbert40 min
Aug 17, 4:21 PM MDTSevere Thunderstorm WarningBOUWashington24 min
Aug 17, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 1 more47 min
Aug 17, 4:38 PM MDTTornado WarningBOULincoln37 min
Aug 17, 5:07 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln, Morgan, Washington38 min
Aug 17, 5:42 PM MDTSevere Thunderstorm WarningBOULincoln48 min

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.